Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
199 Doctors are Online

Taking Phentermine. Nausea, blurred vision, sweating, dizziness, increased heartbeat. What is this?

Second day of Phentermine and only one small meal a day with large water intake. After eating small meal and drinking one beer, stood up and immediately became nauseated, sudden urge to vomit or go to bathroom. While walking to bathroom, began profusely sweating, very overheated, blurred vision, dizzy and rapid heartbeat. Someone brought me cold water and a sip of orange juice and in 10 mins all was well just exhausted. What is this?
Asked On : Sun, 7 Apr 2013
Answers:  1 Views:  249
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Internal Medicine Specialist 's  Response
Dear friend, welcome and thanks for entrusting your query here at Healthcaremagic!
I am Dr. Prasad Akole (Critical Care Expert- and am glad to address to your query here.

This is nothing but an interaction of phentermine with alcohol. It caused enhanced side effect of cardio-vascular and nervous system side-effects.
takinf juice and cold water diluted it and hence the betterment.

I would advise you to strictly avoid alcohol and consult your doctor for all the precautions and interactions that are related to its use.
Do not change things on your own.

I hope to have answered your query satisfactorily. I would be glad to answer any further queries. Please ask for any clarifications before closing and rating this query.
Take care and please keep me informed of your progress at
Good Luck! Thank you!!
Answered: Mon, 8 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor